Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jaims908

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jaims908

  • Rank
    New Member
  • Birthday 06/20/1985

Profile Information

  • Gender
    Female
  • Location
    New Jersey
  1. I am on month 2 of accutane (80 mg) and I have been noticing thinning at my hair line. I used to wear my hair back really tight when I was younger ALL the time so at first I thought that was just catching up with me. But then I read that accutane can cause hair loss. does anyone know of any shampoos or products to help this problem? Any help will be great! I'm 22...I need my hair!! lol
  2. my nose looks like a strawberry! Someone help! What can I use to help the black heads?
  3. Thanks for the advice guys!! Glad it's not just me. It's so damn itchyyyyyyy lol
  4. It seems like I'm getting a rash on may hands. Is that normal? I've been on 40mg for a bout a month.
  5. I am a month into accutane and I am going to be on it when I go to florida in may. How effective is suntan lotion when you are on accutane. WillI be ok to hang out outside if I wear a high SPF and a lot of it? What do you all think? Any personal experiences? Thanks
×